English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Existence and compactness for the $\\overline{\\partial}$-Neumann operator on $q$-convex domains

Le, M. H., Nguyen, Q. D., & Nguyen, X. H. (2014). Existence and compactness for the $\\overline{\\partial}$-Neumann operator on $q$-convex domains. Manuscripta Mathematica, 144(3-4), 517-534. doi:10.1007/s00229-014-0661-2.

Item is

Files

show Files
hide Files
:
Le_existence_2014.pdf (Publisher version), 253KB
 
File Permalink:
-
Name:
Le_existence_2014.pdf
Description:
-
OA-Status:
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1007/s00229-014-0661-2 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Le, Mau Hai, Author
Nguyen, Quang Dieu1, Author           
Nguyen, Xuan Hong, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1007/s00229-014-0661-2
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Manuscripta Mathematica
  Alternative Title : Manuscripta Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 144 (3-4) Sequence Number: - Start / End Page: 517 - 534 Identifier: -